# SDR CA141010013

- Difficulty date: October 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,425 hours
- Engine: Pwa PT6A21
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Piston
- Part number: 505211958
- Condition: Cracked
- Location: Flap Actuator
- Part time: 5,346 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACTUATOR PISTON FOUND CRACKED WITH APPROXIMATELY A 4.5" CRACK EMANATING FROM THE ROLL PIN HOLE THAT RETAINS PLUG, PN 50-521196-1.
